# SDR UALA2013020500707

- Difficulty date: February 3, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 56,573 hours, 6,612 cycles
- Engine: Pwa PW4056
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Thermostat
- Condition: Failed
- Location: L2 Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT 2L EICAS STATUS MESSAGE DISPLAYED.  POWER OFF, OVERHEAT OR WINDOW HEATER FAILURE.   REPLACED CONTROL THERMOSTAT S760, GROUND CHECKED OK AND MESSAGE GONE.
